health-knowledges

Home  >  Cosmetology  >  Beauty knowledge  >  Botulinum toxin injection overdose poisoning

Botulinum toxin injection overdose poisoning

04-09 BigMediumSmall I want to comment


Botulinum toxin.jpg

The dosage of botulinum toxin should be strictly controlled. The total dosage of each injection should not exceed 200 to 300 units. According to medical literature, botulinum toxin doses exceed 500 units, which may lead to poisoning. More than 2,000 units may cause death.

Why do botulinum toxin overdoses cause systemic problems?

This is the side effect of botulinum toxin: "Botulinum toxin overdose poisoning, often symptoms of the whole body, so regular hospitals in the fight against botulinum toxin, if the face and legs are to hit, will not be arranged at the same time, but batch injection, to avoid the occurrence of excessive dose and poisoning phenomenon."

Botulinum toxin, a protein, has been widely used in the field of medical cosmetology and has a set of rules for its use.

    share:

    微信

    Related articles

    Comment